advertisement
Question
Posted by: Jen | 2009-11-05

Diane 35

Hi, Doc

I was on triphasil until about 4 months ago, when the doctor put me on Diane 35 as a result of my skin condition, i usually had my period 3rd week of the month, which the past month (Nov) started on the 19th, now when i took a new packet of Diane 35 after the last one, i accidentally and absentmindedly followed the wrong arrows and ended up taking the pills on the last row (when you get closer to your periods, and after i noticed i decided to stop as i was confused which pill to take next and now i am having my periods again. 2 question i have, first since i decided to stop (temporarily until next new packet) is it ok, or will there be some implications, secondly, the prescription i got from the doctor for pills is for 6 months, can i after that return to Triphasil?

thank you
Jen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jen
Exept for an irregular menstruation there will be no major implications. Just start the next packet when it is time and follow the arrows carefully. You can return to Triphasil after 6 months without problems.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: NAL | 2009-11-10

DOES THIS PILL AFFECT YOUR WEIGHT AND WHAT ARE THE SIDE EFFECTS OF THIS PILL  DIANE 35

Reply to NAL
Posted by: Jen | 2009-11-06

Thank you Doc

Reply to Jen
Posted by: cyberdoc | 2009-11-05

Hallo Jen
Exept for an irregular menstruation there will be no major implications. Just start the next packet when it is time and follow the arrows carefully. You can return to Triphasil after 6 months without problems.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement